MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 67SN035
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon was not inflating with saline.
 
Additional Manufacturer Narrative
Other, other text: additional event information received indicating no patient involvement.H6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Samples received: three used samples and one additional part were received without their original packaging, with their certificate of safe handling and their obturator.Lots of each sample are referenced in the dhr review section.Visual inspection results: during the inspection, no discrepancies were found.Functional test: the 4 samples received were inflated with air using a 5 ml syringe, after that the cuff were gently manipulated.Each cuff was inflated without abnormalities.It was demonstrated that the cuffs were symmetrical, and no leak was detected.No corrective actions required since the complaint was not confirmed.The cause of the reported problem could not be determined.A dhr (device history review) was performed and no problems or issues were identified during this dhr review., corrected data: e4 is unknown, no information provided to date.
 
Event or Problem Description
Additional information received via email and attached 10feb202.No patient involvement.Event details updated.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13022024
Report Number3012307300-2021-12965
Device Sequence Number4650689
Product Code JOH
UDI-Device Identifier15021312000252
UDI-Public15021312000252
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67SN035
Device Catalogue Number67SN035
Device Lot Number3949041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown